# SDR 97ZZZX2141

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 2LA00162500
- Condition: Intermittent
- Location: Tail
- Part time: 497 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL LIGHT UNIT OPERATES INTERMITTENTLY BECAUSE OF WORN SOCKET.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
